MathSciNet Relay Station
MathSciNet bibliographic data
MR1829192 93D05 (93C57)
Lee, S.-H.; Kim, T.-H.; Lim, J.-T. A new stability analysis of switched systems. Automatica J. IFAC 36 (2000), no. 6, 917–922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement